Differential and Integral Equations

Subharmonic oscillations for forced pendulum type equations

Daniel C. Offin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 5 (1990), 965-972.

Dates
First available in Project Euclid: 9 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1378730137

Mathematical Reviews number (MathSciNet)
MR1059343

Zentralblatt MATH identifier
0722.34041

Subjects
Primary: 34C15: Nonlinear oscillations, coupled oscillators
Secondary: 34C25: Periodic solutions 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.) 70K40: Forced motions

Citation

Offin, Daniel C. Subharmonic oscillations for forced pendulum type equations. Differential Integral Equations 3 (1990), no. 5, 965--972. https://projecteuclid.org/euclid.die/1378730137


Export citation